# SDR NSVA2011006

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 39,623 hours, 46 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKING OFF FROM RWY 30, AT GEAR RETRACTION ALTITUDE, CA'S AHRS FAILED.  CREW NOTIFIED ATC AND REQUESTED VECTORS BACK TO IAD.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED ON R1 WITHOUT FURTHER INCIDENTS.  MECHANICS HAVE BEEN DISPATCHED TO THE AIRCRAFT.  REPLACED NR 1 AHRS OPS CHECKED GOOD.  PERFORMED OPS CHECK OF EHSI OPS CHECKED GOOD.
